Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abscesses, treated. Penicillin allergic. ECG abnormal. Help?

My son had a number of abscesses that were treated in hospital but because he is penicillen allergic took time to respond to antibiotic . He then developed what the GP called a swollen heart and was sent back to hospital where they told him it was serious because hebhadvan abnormal rhythm too. One week later his ecg as improved and is almost back to normal. Did the infection causebhis
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
In case of allergic to penicillin,clindamycin has to be administered.
Since the ECG has become normal,get the evaluation by a physician.
Avoid heavy exercises.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor